... the past few days ive started feeling my legs (mostly around my knees) feeling cold and sweating with a little pain. But today they feel way more stiff and were a lot more painful. It says if their js joint pain and stiffness to contact doctor immediatly. But since its a friday night i cant talk to my doctor until monday. Is this going to be a serious condition or is it a side effect that will go away? Have anyone had this problem? Did it go away? What should i do? Should i worry or is it not that serious?
Worry? No. It helps nothing, makes matters worse. To do? Nothing, hod fast until you can see the Dr. You may need another 2-3 weeks to adjust, that said, I would not advise changing the dose or adding a med. If you go another 3 weeks with no improvement, you'll probably want to try something else. This will require and other 2-3 weeks to reduce it before changing so as to reduce withdrawal and prevent overlap. Hope that helps a bit.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2012 • 10 answers
Posted 4 Dec 2012 • 3 answers
Been on prozac 10mg for 4 weeks and 20mg for 3 weeks now still anxious and depressed think its time?
Posted 12 Dec 2012 • 2 answers
Posted 22 Oct 2014 • 3 answers
Posted 4 Feb 2018 • 0 answers